# SDR C2XA07CL101

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 14,306 hours, 7,637 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 2986 - THE CREW REPORTED A ELECTRICAL BURNING SMELL IN CABIN AROUND ROW 7 AND SMALL AMOUNT OF SMOKE AFTER BEGINNING DESCENT.  TEMPORARILY RECEIVED PITOT 2 INOPERATIVE ON THE EICAS PRIOR TO ODOR.  MAINTENANCE INSPECTED AND REPLACED RELAY K0054 AND SOCKET K0054 OF PITOT NR 2.  OPERATIONAL CHECKS WERE GOOD.
